# SDR DXTA2017071106428

- Difficulty date: July 11, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 8,605 hours, 5,598 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 5117102
- Part serial: K0585
- Condition: Leaking
- Location: Hyd System
- Part time: 2,254 hours, 1,474 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LOWERING THE GEAR, AN AMBER HYDRAULIC VOLUME LOW CAS ILLUMINATED.  VOLUME INDICATED 110 CU IN. IAW QRH LANDED USING EMERGENCY BRAKING. AFTER SHUTDOWN VOLUME INDICATES 90-100.  FOUND THE LT ENGINE DRIVEN HYDRAULIC PUMP LEAKING EXTERNALLY.  CARRIED OUT REPLACEMENT  IAW MM 29-10-04. LT PRESSURE & CASE DRAIN FILTERS WITH NEW IAW MM 29-10-00.  INTERCHANGED THE LT & RT HYDRAULIC PUMPS FOR FURTHER EVALUATION.  CARRIED OUT HYDRAULIC SYSTEM BLEEDING & SERVICING IAW MM 12-12-02. FUNCTION & LEAK CHECKED SERVICEABLE. CARRIED OUT BLEEDING OF MLG BRAKES IAW MM 32-42-10.
